On algebras of finite representation type

Dlab V, Ringel CM (1975)
Journal of algebra 33(2): 306-394.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
OA
Autor/in
Dlab, Vlastimil; Ringel, Claus MichaelUniBi
Erscheinungsjahr
1975
Zeitschriftentitel
Journal of algebra
Band
33
Ausgabe
2
Seite(n)
306-394
ISSN
0021-8693
Page URI
https://pub.uni-bielefeld.de/record/1775758

Zitieren

Dlab V, Ringel CM. On algebras of finite representation type. Journal of algebra. 1975;33(2):306-394.
Dlab, V., & Ringel, C. M. (1975). On algebras of finite representation type. Journal of algebra, 33(2), 306-394. doi:10.1016/0021-8693(75)90125-8
Dlab, V., and Ringel, C. M. (1975). On algebras of finite representation type. Journal of algebra 33, 306-394.
Dlab, V., & Ringel, C.M., 1975. On algebras of finite representation type. Journal of algebra, 33(2), p 306-394.
V. Dlab and C.M. Ringel, “On algebras of finite representation type”, Journal of algebra, vol. 33, 1975, pp. 306-394.
Dlab, V., Ringel, C.M.: On algebras of finite representation type. Journal of algebra. 33, 306-394 (1975).
Dlab, Vlastimil, and Ringel, Claus Michael. “On algebras of finite representation type”. Journal of algebra 33.2 (1975): 306-394.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:19Z
MD5 Prüfsumme
d75beed3c742fc6a3860c6e7724e7d6d